MathSciNet Relay Station
MathSciNet bibliographic data
MR249535 (40 #2780) 22.20
Emerson, W. R.; Greenleaf, F. P. Asymptotic behavior of products $C\sp{p}=C+\cdots +C$ in locally compact abelian groups. Trans. Amer. Math. Soc. 145 1969 171–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement